# SDR USAA040793

- Difficulty date: October 23, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- Engine: Ge CFM563B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT,Q5, THRESHOLD, 2 INCH X 4 INCH AREA, CORROSION; LEVEL 1; TASK NR C53-202-01 AFT CARGO DOOR THRESHOLD S25R.  INSTALLED THRESHOLD IAW DWG 65-47957.  AFT CARGO DOOR THRESHOLD S25R.
